# SDR UPS01237341

- Difficulty date: November 27, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N912UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19244
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ESCAPE SLIDE CAME OFF WHEN CREW CLOSED DOOR.  SLIDE RE-INSTALLED NOTE:  SLIDE DID NOT DEPLOY.
